# SDR EIA2005163

- Difficulty date: September 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 91,602 hours, 20,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 380 & 680 & R5 EMERGENCY LIGHT COVER MISSING.  REPLACED COVERS PER B747 33-51-07.
